On the spectrum of minimal blocking sets in PG(2, q)

Tamás Szonyi, András Gács, Zsuzsa Weiner

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

The spectrum problem for minimal blocking sets means that we wish to determine the possible cardinalities of minimal blocking sets. Besides surveying the results on this problem some new results (or new proofs) are given.

Original languageEnglish
Pages (from-to)256-281
Number of pages26
JournalJournal of Geometry
Volume76
Issue number1-2
DOIs
Publication statusPublished - Dec 1 2003

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On the spectrum of minimal blocking sets in PG(2, q)'. Together they form a unique fingerprint.

  • Cite this